# SDR A6WA201140019

- Difficulty date: December 3, 2010
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 17,384 hours, 16,811 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR L/E HAS CHAFING DAMAGE 2 PLACES BLENDED UPPER DAMAGED AREA AND WAS FOUND TO BE WITHIN ALLOWABLE LIMITS MATERIAL LOSS .025 AND .030 IS ALLOWABLE IAW REO 601R-52-82-033 REV A LOWER DAMAGED AREA.  R & R 1 PREVIOUSLY INSTALLED ON REO 601R-52-82-034, REV NC.
